# SDR IPXA12671843

- Difficulty date: February 13, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 42,045 hours, 13,432 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T61008A
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, WEB CHAFED AT RT WING INBD AILERON OTBD SIDE AT WS 533,  REPAIRED IAW EO B767-5750-46114-A.
